# SDR KPVA200618

- Difficulty date: September 24, 2006
- Submitted: September 30, 2006
- Operation: Air carrier
- Aircraft: N829EX
- Make and model: Dhav DHC8103
- Aircraft serial: 146
- Aircraft time: 37,611 hours, 46,243 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ONCE CLEARED FOR TAKEOFF (8L) ADVANCED POWER LEVERS AND RECEIVED TAKEOFF WARNING HORN.  ABORTED TAKEOFF AND ADVISED ATC.  ALLOWED AIRCRAFT TO HOLD ON ALPHA TAXIWAY TO TROUBLESHOOT PROBLEM.  CREW CONFIRMED FLAPS WERE SET AT 5 DEGREES BUT INDICATOR WAS A HAIRLINE ABOVE 5 DEGRESS.  CYCLED FLAPS FROM 5 DEGREES DOWN TO 15 DEGREES THEN BACK UP TO 5 DEGREES.  ADVANCED POWER LEVERS FORWARD TO TEST SYSTEM.  TESTED OK.  REQUEST TO TOWER, FLAPS WERE READING OUT OF 5 DEGREES AND WOULD LIKE ANOTHER TAKEOFF.  TAKEOFF WENT WELL WITH NO PROBLEMS.
